Ive been having a very sharp pain in my lower right abdomen in my lower back that is usually followed by very painful and unsusual cramps, unusual because im on a birth control that makes me not get my period. I have also been throwing up and extremely nauseous. Am I just being anxious about nothing?
I would defiantly talk to your local pharmacist about that cause that doesn't sound normal at all. I would also be asking your gynecologist also about the symptoms you are experiencing. I was on different types of birth control and never experienced that. It could also be side effects or an allergic reaction to it. I hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2018 • 12 answers
A year after I got mirena, I have nausea, light cramps, constant spotting, and a slight pinch in my?
Updated 16 Feb 2015 • 1 answer
Updated 19 Feb 2015 • 1 answer
Can anyone tell me why I may be having sharp pain to left upper quad of abdomen, severe constipatio?
Updated 22 Feb 2015 • 2 answers
Updated 6 May 2015 • 1 answer